MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.During unpacking of a 2.0mm x 60mm x 150cm coyote balloon catheter, it was noted that it's end was broken.The device was not used inside the patient.No patient complications were reported.
 
Event or Problem Description
It was reported that a shaft break occurred.During unpacking of a 2.0mm x 60mm x 150cm coyote balloon catheter, it was noted that it's end was broken.The device was not used inside the patient.No patient complications were reported.Device evaluated by manufacturer: the returned product consisted of a coyote balloon catheter in one piece.The balloon was loosely folded.The outer shaft, inner shaft, balloon and tip were microscopically examined.The shaft is kinked at the proximal balloon waist.Inspection of the remainder of the device presented no other damage or irregularities.There was no evidence of any damage or irregularities contributing to the reported event.
 
Additional Manufacturer Narrative
Initial reporter title updated from mr.To dr.Initial reporter first name updated from (b)(6) to (b)(6).Initial reporter last name updated from (b)(6) to (b)(6).Occupation updated from pharmacist to physician.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/14/2018 01:03 pm ct.The report number is being corrected from: 2134265-2018-64273 to: 2134265-2018-62921.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8084772
Report Number2134265-2018-62921
Device Sequence Number1653417
Product Code DQY
UDI-Device Identifier08714729796732
UDI-Public08714729796732
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0022083351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer11/23/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1